Alert archive / Missouri / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 541, NWS Springfield, MO

November 6, 2008Webster County, Wright County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Nov 6, 2008, 2:44 AM CST for Webster County, Wright County, Missouri. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 6, 2008, 2:44 AM CST (08:44 UTC)
Expired
Nov 6, 2008, 3:32 AM CST
In force
48 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon

Counties Webster County, MO, Wright County, MO

The radar

The Springfield radar (KSGF), 60 km from the middle of the area, began a volume at 09:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 5, 11:42 PM CSTSevere Thunderstorm WatchSPC4 hr
Nov 6, 1:44 AM CSTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 8.7 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2008-11-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2008-11-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 187 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1302 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
187 m²/s²
0-3 km storm-relative helicity
242 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KSGF 060844
SVRSGF
MOC225-229-060945-
/O.NEW.KSGF.SV.W.0541.081106T0844Z-081106T0945Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
244 AM CST THU NOV 6 2008

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEBSTER COUNTY IN SOUTHWEST MISSOURI...
  WRIGHT COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 345 AM CST.

* AT 240 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM RADER TO 6 MILES
  SOUTHWEST OF NORTHVIEW...MOVING EAST AT 30 MPH. THESE STORMS ARE
  CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN
  EXCESS OF 60 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  FORDLAND BY 255 AM CST.
  DIGGINS BY 305 AM CST.
  SEYMOUR BY 315 AM CST.
  HARTVILLE BY 330 AM CST.
  MANSFIELD BY 335 AM CST.
  NORWOOD BY 345 AM CST.

THE TOWNS OF RADER...GROVESPRING...DUNCAN...ODIN...MANES...GRAFF AND
DAWSON ARE ALSO IN THE PATH OF THESE SEVERE THUNDERSTORMS. THIS ALSO
INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 91 AND 102.

THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.

LAT...LON 3708 9290 3709 9290 3710 9307 3727 9306
      3727 9308 3731 9308 3748 9269 3747 9225
      3714 9225 3714 9226 3707 9226
TIME...MOT...LOC 0844Z 280DEG 25KT 3746 9277 3721 9303

$$

ANGLE
2 follow-up statements
000 
WWUS53 KSGF 060913
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
313 AM CST THU NOV 6 2008

MOC225-229-060945-
/O.CON.KSGF.SV.W.0541.000000T0000Z-081106T0945Z/
WRIGHT MO-WEBSTER MO-
312 AM CST THU NOV 6 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 AM CST
FOR EASTERN WEBSTER AND WRIGHT COUNTIES...

AT 309 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
STRONG TO SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM GROVESPRING TO
NIANGUA TO DIGGINS...MOVING NORTHEAST AT 55 MPH. THESE STORMS APPEAR TO BE 
INTENSIFYING AND ARE CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  NORWOOD AND HARTVILLE BY 325 AM CST.

THE TOWNS OF DUNCAN...ODIN...GROVESPRING...DAWSON...MANES AND GRAFF
ARE IN THE PATH OF THESE SEVERE THUNDERSTORMS.

THESE ARE STORMS CAPABLE OF PRODUCING DAMAGING WINDS...IF
YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND STAY AWAY FROM
WINDOWS.

A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 800 AM 
CST THURSDAY MORNING FOR SOUTHERN MISSOURI.

LAT...LON 3708 9290 3728 9290 3738 9291 3748 9269
      3747 9225 3714 9225 3714 9226 3716 9234
      3707 9226
TIME...MOT...LOC 0912Z 232DEG 47KT 3741 9264 3734 9278
          3723 9281

$$

TERRY
000 
WWUS53 KSGF 060932
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
332 AM CST THU NOV 6 2008

MOC225-229-060941-
/O.CAN.KSGF.SV.W.0541.000000T0000Z-081106T0945Z/
WRIGHT MO-WEBSTER MO-
331 AM CST THU NOV 6 2008

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WEBSTER AND WRIGHT
COUNTIES IS CANCELLED...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORMS THAT PROMPTED THE WARNING HAD WEAKENED AND WERE NO
LONGER SEVERE...THUS THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 
800 AM CST THURSDAY MORNING FOR SOUTHERN MISSOURI.

LAT...LON 3708 9290 3728 9290 3738 9291 3748 9269
      3747 9225 3714 9225 3714 9226 3716 9234
      3707 9226
TIME...MOT...LOC 0931Z 232DEG 47KT 3756 9239 3749 9253
          3738 9256

$$

TERRY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 6, 2:28 AM CST, 16 minutes earlier.

Area forecast discussion, Nov 6, 2:28 AM CST, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
228 AM CST THU NOV 6 2008

.DISCUSSION...

MAIN FOCUS FOR THIS FORECAST PERIOD WILL BE WITH STRONG STORM
SYSTEM CURRENTLY AFFECTING THE FORECAST AREA.

STRONG 100-120KT UPPER LEVEL JET PUNCHING INTO SOUTHEAST KANSAS
AND THE SOUTHWEST CORNER OF MISSOURI. THIS AIDED IN STORMS RAMPING
BACK UP OVER THE LAST COUPLE OF HOURS. A FEW STORMS EMBEDDED
WITHIN THE MAIN LINE HAVE HAD DECENT ROTATION REQUIRING TORNADO
WARNINGS. 0-1KM HELICITIES OF 450-500 M2/S2 EAST OF THE FRONT SO
WILL STILL NEED TO MONITOR FOR ROTATING STORMS WITHIN THE LINE.
MAIN LINE OF CONVECTION WILL LIKELY BEGIN TO WEAKEN OVER THE NEXT
COUPLE OF HOURS BUT WILL STILL HAVE THE POTENTIAL OF BEING SEVERE
OVER THE EASTERN MISSOURI OZARKS THROUGH THE EARLY MORNING.

MOST OF THE CONVECTION WILL LIKELY BE EXITING THE CWA BY 12Z...BUT
WILL CONTINUE CHANCES FOR 12-18Z FORECAST PERIOD OVER THE EASTERN
MOST COUNTIES. DRIER AIR WILL BEGIN TO PUNCH INTO THE AREA FROM
THE SOUTHWEST DURING THE DAY WITH MOSTLY SUNNY SKIES EXPECTED
DURING THE AFTERNOON OVER MOST OF THE AREA.

WRAP AROUND MOISTURE WILL BEGIN TO ENTER BACK INTO THE AREA LATE
TONIGHT INTO FRIDAY SPREADING CLOUD COVER BACK TO ABOUT THE
NORTHEAST 2/3 OF THE CWA. NORTHEAST SECTIONS OF THE CWA WILL
LIKELY HAVE THE MOST CLOUD COVER AND WILL SEE TEMPERATURES
STRUGGLE TO REACH THE LOW 50S. COULD SEE UPPER 50S TO NEAR 60 OVER
THE SOUTHWEST PORTION OF THE CWA WITH MORE POTENTIAL OF SUNSHINE.
HAVE THROWN IN SOME LOW POPS IN CENTRAL MO WHERE MOISTURE DEPTH
WILL BE MORE SIGNIFICANT AND BETTER LIFT WILL BE POSSIBLE AS UPPER
SHORTWAVE ROTATES THROUGH. ANY PRECIPITATION SHOULD REMAIN LIGHT.

CLOUDS SHOULD BEGIN TO PULL OUT BY FRIDAY NIGHT INTO SATURDAY. BY
SATURDAY NIGHT ANOTHER STRONG JET STREAK WILL BEGIN TO ENTER THE
WEST COAST. THE ECMWF DIGS THE SYSTEM DEEPER INTO THE SOUTHERN
PLAINS THAN THE GFS AND THE 00Z RUN WAS PRETTY CONSISTENT WITH THE
12Z MODEL RUN. AS A RESULT...THE ECMWF KEEPS THE PRECIPITATION
FURTHER TO THE SOUTH UNTIL LATE MONDAY NIGHT INTO TUESDAY WHILE
THE GFS BRINGS PRECIPITATION INTO THE AREA BY SUNDAY NIGHT INTO
MONDAY. BECAUSE OF THE SIGNIFICANT DIFFERENCES...HAVE GONE MORE
CONSERVATIVE ON POPS AT THE ONSET AND HAVE BUMPED UP POPS TO 40S
BY MONDAY INTO MONDAY NIGHT. FOR NOW WILL KEEP PRECIPITATION AS
ALL RAIN...HOWEVER GFS IS SHWOING MUCH COOLER TEMPERATURES AT 850
BY LATE MONDAY INTO MONDAY NIGHT OVER THE WESTERN CWA AND WILL
NEED TO MONITOR FOR THE POTENTIAL OF SNOW.

LINDENBERG

&&

.AVIATION...

FOR THE 06Z TAFS...WILL CONTINUE TO INCLUDE WIND SHEAR IN TAFS
THROUGH THE NIGHT BASED ON LATEST WIND PROFILER DATA. LINE OF
STORMS PERSISTING NEAR THE MO/KS BORDER FOR THE PAST SEVERAL HOURS
IS FINALLY SHOWING SIGNS OF EASTWARD MOVEMENT AS SQUALL LINE
BEGINS TO DEVELOP...SO WILL CONTINUE VICINITY THUNDER WITH
EMBEDDED TEMPO FROM AROUND 06-10Z.

MAIN WIND SHIFT WITH COLD FRONT PASSAGE IS EXPECTED BY MID/LATE
MORNING WITH DRY SLOT CLEARING OUT CLOUD COVER BY EARLY AFTERNOON.

TERRY

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Nov 5, 6:58 PM CST, 7 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
658 PM CST WED NOV 5 2008

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-070100-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
658 PM CST WED NOV 5 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

WEATHER HAZARDS EXPECTED:

  SEVERE STORMS PRODUCING...DAMAGING WINDS TO 70 MPH. HAIL TO THE
  SIZE OF QUARTERS. ISOLATED TORNADOES.

AREAS AFFECTED AND TIMING:

  STRONG TO SEVERE STORMS WILL PUSH INTO EXTREME SOUTHEAST KANSAS
  AND WESTERN MISSOURI BY MID TO LATE EVENING. THIS ACTIVITY WILL
  SPREAD EASTWARD TOWARDS THE HIGHWAY 65 CORRIDOR LATE THIS
  EVENING AND ESPECIALLY OVERNIGHT.

DISCUSSION:

  STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO PUSH EAST
  ACROSS SOUTHEAST KANSAS AND INTO WESTERN MISSOURI THIS EVENING.
  MARGINAL INSTABILITY AND STRONG WIND SHEAR WILL SUPPORT THE
  THREAT FOR DAMAGING STRAIGHT LINE WINDS TO 70 MPH WITH THESE
  STORMS. HAIL TO THE SIZE OF QUARTERS WILL ALSO BE POSSIBLE. THE
  THREAT FOR TORNADOES HAS DIMINISHED SOMEWHAT...BUT ISOLATED
  TORNADOES REMAIN POSSIBLE GIVEN THE STRONG LOW LEVEL WIND
  SHEAR...MAINLY WEST OF AN OSCEOLA TO CASSVILLE LINE.

  BY LATE THIS EVENING AND ESPECIALLY OVERNIGHT...A COLD FRONT
  WILL OVERTAKE THESE STORMS. A SOLID LINE OF STORMS IS EXPECTED
  TO ACCOMPANY THIS FRONT...WITH THE LEADING EDGE OF THE STORMS
  REACHING THE HIGHWAY 65 CORRIDOR LATE TONIGHT. ALTHOUGH THE
  STORMS WILL BEGIN TO WEAKEN LATE TONIGHT...DAMAGING STRAIGHT
  LINE WINDS WILL STILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

  THUNDERSTORMS WILL BE ONGOING AFTER SUNRISE THURSDAY MORNING
  ACROSS THE EASTERN OZARKS...WHICH WILL QUICKLY EXIT TO THE EAST
  BY THE LATE MORNING HOURS. STRONG THUNDERSTORMS WITH WIND GUSTS
  TO 40 MPH ARE POSSIBLE. SEVERE WEATHER IS NOT EXPECTED AT THIS
  TIME.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS EVENING WEST OF AN
  OSCEOLA TO CASSVILLE LINE. SPOTTER ACTIVATION WILL BE POSSIBLE
  EAST OF THIS LINE AFTER MIDNIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

SCHAUMANN

In the hours before

Local storm report, Nov 6, 1:54 AM CST, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
154 AM CST THU NOV 06 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0115 AM     TSTM WND DMG     1 N MONETT              36.94N  93.93W
11/06/2008                   LAWRENCE           MO   AMATEUR RADIO

            NUMEROUS TREES...POWERLINES AND POLE DOWN. SEVERAL CAR
            PORTS DESTROYED.

&&

HATCH
Local storm report, Nov 6, 1:56 AM CST, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
156 AM CST THU NOV 06 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0155 AM     HAIL             SPRINGFIELD             37.20N  93.29W
11/06/2008  E1.00 INCH       GREENE             MO   PUBLIC

            AT KEARNY AND NORTHEAST AVE.

&&

HATCH
Local storm report, Nov 6, 1:59 AM CST, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
159 AM CST THU NOV 06 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0153 AM     TSTM WND GST     SPRINGFIELD             37.20N  93.29W
11/06/2008  M50 MPH          GREENE             MO   ASOS

&&

HATCH
Local storm report, Nov 6, 2:02 AM CST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
202 AM CST THU NOV 06 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0153 AM     TSTM WND GST     SPRINGFIELD             37.20N  93.29W
11/06/2008  M58 MPH          GREENE             MO   ASOS

&&

HATCH
Local storm report, Nov 6, 2:11 AM CST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
211 AM CST THU NOV 06 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0115 AM     TSTM WND GST     1 W MONETT              36.92N  93.95W
11/06/2008  E70 MPH          BARRY              MO   LAW ENFORCEMENT

            WEST SIDE OF MONETT AT CLEVLAND HEIGHTS AND SUNSET
            TREES WERE DOWN AND A CARPORT BLOWN OFF AND TREE BLOWN
            ON HOUSE.

&&

LD
Local storm report, Nov 6, 2:15 AM CST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
215 AM CST THU NOV 06 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0115 AM     TSTM WND GST     1 N MONETT              36.94N  93.93W
11/06/2008  E70 MPH          LAWRENCE           MO   LAW ENFORCEMENT

            WEST SIDE OF MONETT AT CLEVLAND HEIGHTS AND SUNSET
            TREES WERE DOWN AND A CARPORT BLOWN OFF AND A TREE BLOWN
            ON HOUSE

&&

LD

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 5, 10:13 PM CSTFlash Flood WarningSGFVernon6 hr
Nov 5, 11:07 PM CSTSevere Thunderstorm WarningSGFBarton, Jasper, Newton38 min
Nov 5, 11:42 PM CSTSevere Thunderstorm WarningSGFBarton, Cedar, Dade, Vernon48 min
Nov 5, 11:56 PM CSTSevere Thunderstorm WarningSGFMcDonald, Newton49 min
Nov 6, 12:14 AM CSTSevere Thunderstorm WarningSGFHickory, Polk, St. Clair46 min
Nov 6, 12:19 AM CSTTornado WarningSGFMcDonald26 min
Nov 6, 12:23 AM CSTSevere Thunderstorm WarningSGFDade, Lawrence67 min
Nov 6, 12:26 AM CSTTornado WarningSGFBarry, Newton49 min
Nov 6, 12:50 AM CSTTornado WarningSGFLawrence42 min
Nov 6, 1:04 AM CSTSevere Thunderstorm WarningSGFChristian, Greene71 min
Nov 6, 1:14 AM CSTSevere Thunderstorm WarningSGFBarry48 min
Nov 6, 1:20 AM CSTTornado WarningSGFBarry42 min
Nov 6, 1:39 AM CSTSevere Thunderstorm WarningSGFChristian, Stone66 min
Nov 6, 1:45 AM CSTTornado WarningSGFStone45 min
Nov 6, 1:58 AM CSTSevere Thunderstorm WarningSGFWebster47 min
Nov 6, 2:10 AM CSTSevere Thunderstorm WarningSGFTaney65 min
Nov 6, 2:21 AM CSTTornado WarningSGFChristian54 min
Nov 6, 2:47 AM CSTSevere Thunderstorm WarningSGFDouglas58 min
Nov 6, 2:24 PM CSTRiver Flood WarningSGFVernon47 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.